ResearcherID Thomson Reuters  

Malajovich, Gregorio
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: A-7961-2008
URL: http://www.researcherid.com/rid/A-7961-2008
Subject: Computer Science; Mathematics
Keywords: complexity of numerical algorithms; newton iteration; homotopy algorithms
ORCID: http://orcid.org/0000-0001-8456-3959
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Departamento de Matemática Aplicada; Instituto de Matemática
Role:
My URLs: http://www.labma.ufrj.br/~gregorio/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Computing Mixed Volume and All Mixed Cells in Quermassintegral Time
 Author(s): Gregorio Malajovich
 Source: Found Comput Math Published: 2016
 DOI: 10.1007/s10208-016-9320-1
added
27-Jun-16
2.  Title: Adaptive step-size selection for homotopy methods to solve polynomial equations
 Author(s): Dedieu, J. P.; Malajovich, G.; Shub, M.
 Source: Ima Journal of Numerical Analysis Volume: 33 Issue: 1 Pages: 1-29 Published: 2013
 Times Cited: 9
 DOI: 10.1093/imanum/drs007
added
02-Apr-13
3.  Title: Newton iteration, conditioning and zero counting
 Author(s): Malajovich, Gregorio; Montana, JL; Pardo, LM
 Source: Recent Advances in Real Complexity and Computation Volume: 604 Pages: 151-185 Published: 2013
 Times Cited: 0
 DOI: 10.1090/conm/604/12072
added
20-Feb-14
4.  Title: On the Expected Number of Zeros of Nonlinear Equations
 Author(s): Malajovich, Gregorio
 Source: Foundations of Computational Mathematics Volume: 13 Issue: 6 Pages: 867-884 Published: DEC 2013
 Times Cited: 0
 DOI: 10.1007/s10208-013-9171-y
added
05-Dec-13
5.  Title: A numerical algorithm for zero counting. III: Randomization and condition
 Author(s): Cucker, Felipe; Krick, Teresa; Malajovich, Gregorio; et al.
 Source: Advances in Applied Mathematics Volume: 48 Issue: 1 Pages: 215-248 Published: 2012
 Times Cited: 4
 DOI: 10.1016/j.aam.2011.07.001
added
24-May-12
6.  Title: CONVEXITY PROPERTIES OF THE CONDITION NUMBER II
 Author(s): Beltran, Carlos; Dedieu, Jean-Pierre; Malajovich, Gregorio; et al.
 Source: Siam Journal on Matrix Analysis and Applications Volume: 33 Issue: 3 Pages: 905-939 Published: 2012
 Times Cited: 3
 DOI: 10.1137/100808885
added
22-Nov-12
7.  Title: CONVEXITY PROPERTIES OF THE CONDITION NUMBER
 Author(s): Beltran, C; Dedieu, JP; Malajovich, G; et al.
 Source: Siam Journal on Matrix Analysis and Applications Volume: 31 Issue: 3 Pages: 1491-1506 Published: 2010
 Times Cited: 7
 DOI: 10.1137/080718681
added
10-Feb-11
8.  Title: A numerical algorithm for zero counting. II: Distance to ill-posedness and smoothed analysis
 Author(s): Cucker, F; Krick, T; Malajovich, G; et al.
 Source: Journal of Fixed Point Theory and Applications Volume: 6 Issue: 2 Pages: 285-294 Published: DEC 2009
 Times Cited: 8
 DOI: 10.1007/s11784-009-0127-4
added
10-Feb-11
9.  Title: A numerical algorithm for zero counting, I: Complexity and accuracy
 Author(s): Cucker, F; Krick, T; Malajovich, G; et al.
 Source: Journal of Complexity Volume: 24 Issue: 5-6 Pages: 582-605 Published: OCT-DEC 2008
 Times Cited: 11
 DOI: 10.1016/j.jco.2008.03.001
added
10-Feb-11
10.  Title: On the number of minima of a random polynomial
 Author(s): Dedieu, JP; Malajovich, G
 Source: Journal of Complexity Volume: 24 Issue: 2 Pages: 89-108 Published: APR 2008
 Times Cited: 7
 DOI: 10.1016/j.jco.2007.09.003
added
10-Feb-11
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: